# SDR MASA200601503

- Difficulty date: June 3, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 23,112 hours, 18,003 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7180 IAD - SPOILER FAULT.  MX RESET SYSTEM.  OP'S CHECK GOOD.
